Kentucky, 2006

Damaging Wind in Kentucky, June 11, 2006

June 11, 2006 · NWS JKL · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Jun 11, 5:14 PM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 11, 5:14 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
614 PM EDT SUN JUN 11 2006

.DISCUSSION...

MESOSCALE UPDATE...

MCV WILL ROTATE IN FROM WESTERN KENTUCKY. LINE OF CONVECTION HAS
ALREADY FIRED UP OUT AHEAD OF THIS FEATURE IN CENTRAL KENTUCKY.
STORMS WILL HEAD INTO A RELATIVELY UNFETTERED AIR MASS INTO OUR
CWA...SO THESE SHOULD HOLD TOGETHER AS STRONG TO SEVERE. UPDATED
ZONES TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT ROUGHLY
ALONG AND SOUTH OF THE MOUNTAIN PARKWAY.

&&

.PREV DISCUSSION...

332 PM EDT SUN JUN 11 2006

SHORT TERM (MON NIGHT-WED NIGHT)...WENT WITH NAM12 MODEL SOLUTION TO
MAINTAIN CONSISTENCY. NEARLY STATIONARY FRONTAL BOUNDARY STILL
DRAPED ACROSS CENTRAL KENTUCKY THIS AFTERNOON. ONLY A FEW ONGOING
SHOWERS AND STORMS AT THIS TIME...HOWEVER...AS A SERIES OF
DISTURBANCES MOVE OUT OF MISSOURI AND THE CENTRAL PLAINS LATER THIS
AFTERNOON AND EVENING...ANTICIPATE NUMEROUS SHOWERS AND STORMS WILL
FIRE ALONG SURFACE FRONT AND OUTFLOW BOUNDARIES LEFT OVER FROM
YESTERDAYS CONVECTION. MODEL SOUNDINGS HAVE PRETTY GOOD INSTABILITY
IN PLACE ACROSS FA...PARTICULARLY IN SOUTHERN TIER OF
COUNTIES...WHICH RECEIVED QUITE A BIT OF DIRECT SUN TODAY.

LOOK FOR CONVECTION TO BECOME MORE WIDESPREAD AROUND SUNSET...AND
CONTINUE TO INCREASE THROUGH THE NIGHT...AS UPPER DISTURBANCES MOVE
BY OVERHEAD. A FEW STORMS IN SOUTHERN COUNTIES OF FA COULD EVEN BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL...WITH THE GREATER
INSTABILITY DOWN THERE AN THE POSSIBILITY OF STORM AND OUTFLOW
BOUNDARY INTERACTIONS OCCURRING. WITH SOUNDINGS INDICATING GOOD DEEP
LAYER MOISTURE IN PLACE...THERE WILL ALSO BE THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL WITH SOME OF THE STRONGER THUNDERSTORMS...AS
CELL TRAINING ALONG THE FRONT COULD OCCUR. WENT WITH METMOS FOR
POPS...GOING CATEGORICAL ACROSS MOST OF THE FORECAST AREA BETWEEN 0
AND 6 Z TONIGHT.

TEMPERATURES WERE IN PRETTY SHAPE AND GENERALLY WENT WITH A BLEND OF
MAV AND MET MOS NUMBERS HERE...WITH A FEW MINOR ADJUSTMENTS MADE
ALONG THE WAY. DEWPOINTS WERE CHANGED A BIT ON DAYS 3 AND 4...BUT
ONLY MINOR CHANGES WERE MADE THERE PER LATEST MET AND MAV MOS DATA.
SKY COVER WAS CHANGED A BIT TO BETTER REFLECT SLOW EXIT OF THE FRONT
AND AN AREA OF LOW PRESSURE THAT IS FORECAST TO MOVE ALONG IT TOWARD
THE EAST COAST TONIGHT. BEGAN CLEARING THINGS OUT FAIRLY QUICKLY
MONDAY AFTERNOON AND KEPT THINGS CLEAR UNTIL WEDNESDAY
EVENING...WHEN ANOTHER TROUGH WILL APPROACH FROM THE NORTHWEST.
WINDS WERE ALSO TWEAKED SLIGHTLY...MAINLY TO BETTER REFLECT PASSAGE
OF TONIGHTS FRONTAL BOUNDARY. QPF GRIDS LOOKED GOOD AND WERE NOT
CHANGED.

EXTENDED...0Z THURSDAY THROUGH 12Z MONDAY...EARLY IN THE PERIOD MEAN
TROUGH IS EXPECTED TO STILL BE OVER EAST COAST...BUT AXIS TO THE
EAST OF THE REGION...WITH RIDGING EXTENDING FORM THE SOUTHERN
PLAINS/ADJACENT AREAS OF MEXICO NORTH AND THEN NNW INTO CENTRAL AND
WESTERN PORTIONS OF CANADA. A TROUGH WILL ALSO EXTEND FROM THE NE
PACIFIC DOWN INTO THE PACIFIC COAST. OVERALL...THE PATTERN IS
EXPECTED TO FLATTEN WITH RIDGING BUILDING OVER MUCH OF THE SOUTHERN
US. THIS SHOULD DISPLACE THE WESTERLIES CLOSER TO THE CANADIAN
BORDER...AND KEEP EASTERN KY IN A GENERALLY DRY PATTERN WITH GRADUAL
WARMING. 8H TEMPS WILL NEAR OR EXCEED 20 C LATE IN THE PERIOD...
ALLOWING TEMPS TO POSSIBLY APPROACH THE 90 DEGREE MARK. OPTED TO
EXCEED MEX NUMBERS ON SAT AND SUN FOR MAX T AS THEY APPEAR TO BE
BIASED DOWN DUE TO CLIMO. WITH RIDGE CENTER EXPECTED TO SOUTH OR
SOUTHWEST OF THE REGION...MAINLY DIURNALLY DRIVEN CONVECTION WILL BE
POSSIBLE LATE IN THE PERIOD AND WENT WITH SLIGHT CHANCE POPS FOR SAT
AND SUN AFTERNOON AND EVENING.

1110 AM EDT SUN JUN 11 2006

TWO UPDATES MADE TO FORECAST THIS MORNING. INITIAL UPDATE WAS TO
LOWER POPS ACROSS ENTIRE CWA...AS PREDAWN CONVECTIVE ACTIVITY DIED
OUT BEFORE SUN RISE THIS MORNING. ALSO NEEDED TO DECREASE SKY COVER
ACROSS SOUTHERN TWO THIRDS OF CWA...ESPECIALLY SOUTH OF THE HAL
ROGERS PARKWAY. SECOND UPDATE WAS TO REMOVE MORNING AND AFTERNOON
WORDING FROM ZONE TEXT PRODUCTS. SOME SLIGHT MODIFICATIONS WERE MADE
TO FORECAST GRIDS WITH RESPECT TO HOURLY TEMPERATURES AND
DEWPOINTS...BUT NOT ENOUGH TO ALTER OVERALL FORECAST. REST OF
FORECAST IS ON TRACK AND UPDATE WILL BE OUT SHORTLY.

407 AM EDT SUN JUN 11 2006

07Z SFC ANALYSIS SHOWS A QUASI-STATIONARY FRONT LYING NORTHWEST TO
SOUTHEAST THROUGH KENTUCKY. QUITE A BAROCLINIC ZONE EXISTS ACROSS THE
CWA THIS MORNING WITH TEMPERATURES IN THE MID 50S FOUND TO THE
NORTHEAST AND UPPER 60S DOWN ALONG THE TENNESSEE BORDER AT 4 AM EDT.
DEWPOINTS EXHIBIT A SIMILAR GRADIENT THROUGH THE CWA. A LARGE BAND OF
TRAINING ELEVATION CONVECTION HAS FOUND A HOME ALONG THIS BOUNDARY
AND WILL CONTINUE SPREADING LIGHT AND MODERATE RAIN THROUGH THE
NORTHEAST THIRD OF THE CWA DURING THE EARLY MORNING HOURS. A SLIGHT
DRIFT TO THE NORTHEAST HAS BEEN NOTICED WITH THIS BAND OVER THE PAST
HOUR. THE LATEST IR SATELLITE LOOP SHOWS A WARMING TREND TO THE CLOUD
TOPS OVER SOUTHERN INDIANA AND MOST OF NORTHERN KENTUCKY. HOWEVER...
RENEWED CONVECTIVE DEVELOPMENT OVER NORTHERN MISSOURI AND WESTERN
ILLINOIS IS YIELDING AN EXPANDING AREA OF COOLING CLOUD TOPS.

THE MODELS ARE IN DECENT AGREEMENT WITH THE LONGWAVE PATTERN THROUGH
THE SHORT RANGE AS THEY KEEP KENTUCKY IN RELATIVELY FAST NORTHWEST
FLOW ANCHORED BY TROUGHS OFF OF EACH COAST. BY MONDAY MORNING...
RIDGING OVER THE SOUTHERN PLAINS BUILDS NORTH WHILE A SHARPENING
TROUGH CROSSES EAST KENTUCKY. IN THE WAKE OF THIS TROUGH...HEIGHTS
RISE AGAIN...TEMPORARILY. BY MIDWEEK...THOUGH...ANOTHER SHARPENING
TROUGH WILL BE DROPPING THROUGH THE OHIO VALLEY AND BRUSHING BY EAST
KENTUCKY. THE GFS IS SLOWER AND DEEPER WITH THIS TROUGH. IN GENERAL
HAVE FOLLOWED THE NAM GIVEN THE IMPORTANCE OF THE MESO-SCALE OVER
THE NEXT 24 TO 36 HOURS...ALSO LEANED TOWARD ITS LESS AMPLIFIED
SOLUTION FOR MIDWEEK.

SENSIBLE WEATHER WILL FEATURE AN ACTIVE 24 HOURS WITH THE FRONTAL
BOUNDARY REMAINING THE FOCUS FOR CONVECTION. EXPECT THIS BOUNDARY TO
SLOWLY SLIP SOUTH TODAY AFTER THE ACTIVITY DIES OUT OVER NORTHEAST
KENTUCKY. BUILDING INSTABILITY DURING THE DAY SHOULD RE-IGNITE THIS
FRONT FURTHER SOUTH...BY EARLY AFTERNOON. HIGH PWS AND THE LIKELIHOOD
OF TRAINING CELLS HEIGHTEN THE CONCERN FOR HEAVY RAIN TODAY...BUT THE
ANTECEDENT CONDITIONS ARE PRETTY DRY THROUGH MOST OF THE CWA. SEVERE
WEATHER WILL ALSO BE A CONCERN IN THE FORM OF DAMAGING WINDS AND
LARGE HAIL...THOUGH THE LARGE HAIL POTENTIAL IS MITIGATED SOMEWHAT BY
THE HIGH FREEZING LEVEL. EXPECT ONE LAST WAVE OF CONVECTION TO WORK
THROUGH THE COMMONWEALTH OVERNIGHT AND EARLY MONDAY BEFORE THE FRONT
WILL BE TOO FAR SOUTH AND DRYING COMMENCES ON NORTHEAST WINDS AS HIGH
PRESSURE MOVES INTO THE OHIO VALLEY. THE REST OF THE SHORT TERM
FORECAST WILL BE FAIRLY TRANQUIL WITH A SLOW MODERATION TAKING PLACE
UNDER THE RETREATING HIGH.

WITH THE MESO-SCALE DOMINATING TODAY AND TONIGHT HAVE GENERALLY
LEANED TOWARD THE RAW NAM12 TEMPERATURES AND THUS THE MET NUMBERS.
FOR MONDAY...THE MOS NUMBERS WERE SIMILAR AND ENDED UP CLOSE. KEPT A
RIDGE TO VALLEY TEMP SPLIT IN THE GRIDS FOR MONDAY...AND TUESDAY...
NIGHT. FOR HIGHS TUESDAY ENDED UP CLOSEST TO THE MET NUMBERS. AS FOR
POPS...WENT CLOSER TO THE HIGHER MET NUMBERS TODAY...BUT ALSO WENT
HIGHER THAN MET TONIGHT...NEAR THE MAV/S. MONDAY MORNING...DID NOT
CLEAR OUT THE PCPN AS FAST AS A MOS BLEND WOULD IMPLY SO ENDED UP
ON THE HIGH SIDE THERE AS WELL. LOW POPS FOLLOW THROUGH MIDWEEK.

WITH THE GFE/IFPS GRIDS...POPULATED WITH THE NAM WINDS...TEMPS AND
DEWPOINTS THROUGH 24 HOURS. THESE ALL CAME IN WELL...GIVEN THE
EXPECTATIONS...THOUGH THE DEWPOINTS NEEDED TO BE NUDGED DOWN THIS
AFTERNOON SOUTH OF THE BOUNDARY. THROUGH 84 HOURS...GENERALLY
ACCEPTED THE NAM12 WINDS WITH SOME DIURNAL TWEAKING. THE GREATEST
CHANGE TO THE FORECAST WAS TO FINE TUNE THE CONVECTIVE PATTERNS AND
COVERAGE TODAY AND TONIGHT IN LINE WITH THE LATEST NAM. THE REST OF
THE FORECAST WAS IN GREAT SHAPE WITH LITTLE ADJUSTMENT NEEDED.

907 PM EDT SAT JUN 10 2006

SHORT TERM...
UPDATED HOURLY GRIDS AND AFM/PFM FOR THE NEXT COUPLE HOURS TO
TEMPORARILY LOWER POPS AND TEMPERATURES PER CURRENT CONDITIONS.
BOUNDARY HAS PUSHED A LITTLE FURTHER SOUTH THIS EVENING VIA
CONVECTION AND SOME DECENT PRESSURE RISES FURTHER NORTH. EXPECT FRONT
TO SAG A LITTLE FURTHER SOUTH TNGT THEN STALL AS MAIN WAVE
APPROACHES.

PREV FORECAST HAS GOOD HANDLE ON EXPECTED REDEVELOPMENT OF CONVECTION
OVERNIGHT. ELEVATED CONVECTION WEST OF CVG LOOKS TO BE ENHANCED BY
SHORT WAVE EVIDENT ON SAT IMAGERY MOVG INTO NORTHERN INDIANA. THIS
AREA OF SHRA/EMBEDDED TSRA WILL MOVE INTO OUR NORTHERN COUNTIES LATE
THIS EVENING. BIG QUESTION REVOLVES AROUND TIMING THE LARGE MCS IN
THE VCNTY OF STL ATTM. LATEST GUIDANCE SUGGESTS AN EVOLUTION INTO
CENTRAL KY LATE TONIGHT BUT THIS FTR MAY ACTUALLY TREND CLOSER TO THE
SURFACE BOUNDARY FURTHER SOUTH. AT ANY RATE HIGH POPS WARRANTED ALL
ZONES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GEOGERIAN
Hazardous weather outlook, Jun 11, 2:54 PM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT SUN JUN 11 2006

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121230-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
354 PM EDT SUN JUN 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A STALLED FRONTAL BOUNDARY OVER SOUTH CENTRAL KENTUCKY WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE REGION THIS EVENING
AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...GENERALLY
SOUTH OF THE INTERSTATE 64 CORRIDOR...WITH THE PRIMARY THREAT BEING
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS WILL ALSO BE
POSSIBLE...ESPECIALLY IF THUNDERSTORMS REDEVELOP OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY AND ALSO ON SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER
THROUGH TONIGHT...AS WELL AS ANY REPORTS OF SIGNIFICANT RAINFALL OR
FLOODING.

RICHEY

In the hours before

Special weather statement, Jun 11, 4:10 PM EST, 3 hours 59 minutes before
KYZ068-079-080-112215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT SUN JUN 11 2006

KYZ068-079-080-112215-
ROCKCASTLE-PULASKI-LAUREL-
510 PM EDT SUN JUN 11 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 510 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF SOMERSET...OR OVER VALLEY OAK...MOVING EAST AT 20 MPH. THIS STORM
WILL BE NEAR BENT AROUND 515 PM EDT...HANSFORD AROUND 520 PM
EDT...BLOSS AROUND 525 PM EDT...CEDARVILLE AROUND 530 PM EDT...AND
BILLOWS AROUND 540 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY
RAIN...WITH RAINFALL RATES OF UP TO ONE AND ONE HALF INCHES PER
HOUR...GUSTY WINDS UP TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL
IN THESE AREAS.

PELTON
Special weather statement, Jun 11, 6:28 PM EST, 1 hour 41 minutes before
KYZ115-118-120030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
728 PM EDT SUN JUN 11 2006

KYZ115-118-120030-
PERRY-LETCHER-
728 PM EDT SUN JUN 11 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 728 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF HAZARD...OR OVER DAISY...MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR ULVAH AROUND 735 PM EDT...HALLIE AROUND 740
PM EDT...LILLEY CORNETT WOODS AROUND 745 PM EDT...ROXANA AROUND 750
PM EDT...FLINT AROUND 755 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE INCH PER HOUR...GUSTY WINDS UP TO 50 MPH...FREQUENT LIGHTNING
AND HAIL IN THESE AREAS.

PELTON
Local storm report, Jun 11, 6:42 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             DAISY                   37.12N 83.09W
06/11/2006  E1.00 INCH       PERRY              KY   PUBLIC

&&

GEOGERIAN
Special weather statement, Jun 11, 6:51 PM EST, 1 hour 18 minutes before
KYZ068-079-120030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
751 PM EDT SUN JUN 11 2006

KYZ068-079-120030-
ROCKCASTLE-PULASKI-
751 PM EDT SUN JUN 11 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 751 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
STANFORD...OR 5 MILES NORTHWEST OF BEE LICK...MOVING EAST AT 25 MPH.
THIS STORM WILL BE NEAR OTTOWA AROUND 800 PM EDT...QUAIL AROUND 805
PM EDT...SPIRO AROUND 810 PM EDT...MOUNT VERNON AROUND 815 PM
EDT...WELLHOPE AROUND 820 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY
RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS
UP TO 50 MPH...FREQUENT LIGHTNING AND HAIL IN THESE AREAS.

PELTON
Local storm report, Jun 11, 7:15 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             BRODHEAD                37.40N 84.42W
06/11/2006  E1.00 INCH       ROCKCASTLE         KY   TRAINED SPOTTER

&&

GEOGERIAN
Local storm report, Jun 11, 7:33 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
833 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     5 E EUBANK              37.28N 84.56W
06/11/2006                   PULASKI            KY   PUBLIC

            LARGE LIMBS DOWN

&&

GEOGERIAN

The radar

The Jackson,KY radar (KJKL), 62 km away, was scanning. The volume nearest the first event began at 01:06 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Clay

When
June 11, 8:09 PM EST to 8:13 PM EST
Where
Clay County, Manchester
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
37.150, -83.750

Trees and power lines down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520939.